It burns when I urinate.
14 Jan 2010
yes, you may use amoxil for urinary tract infection if you're not allergic to penicillin. Make sure that you're urine is positive for bacteria. Burning sensation when urinating followed by chills and fever are also symptoms of kidney stones. I had one lately when kidney stones passed through my body.
27 Feb 2010
As a chronic sufferer of UTIs since the age of six, I can say I've been on every antiobiotic and sulfa drug around. As you know, antibiotics wipe out the good bacteria in the gut, allowing other things,like candida, to grow rampant in turn causing more problems. A year ago I discovered taking a high dose of vitamin C, 2.5 grams in the morning and at night, not only gets rid of an infection, but keeps them from coming back. If you're willing to try it, purchase some ascorbic acid powder, then mix a teaspoon or more into a glass of water and drink down. Its tart, but you'll get used to it. You should start feeling better soon, within 24 hours. If not, increase the dose by another teaspoon. Keep drinking the "C" every day. Simple remedy that works for me, and I hope it works for you too.
- Amoxil Information for Consumers
- Amoxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 1 Oct 2009
Ive been given Amoxicillin for treating a chest infection and maybe a UTI and ive not found anything that states that i cannot smoke whilst taking ...
2 answers • 22 Oct 2011
I have been prescribed methenamine after other antibiotics failed to hold off the urinary tract infections. I have been using this drug for one year ...
4 answers • 29 Jul 2013
... treated it twice with OTC one day doses. He prescribed cephalexin 500mg three times a day- I took one pill tues night, 3 wed and thurs and now ...
1 answer • 17 Oct 2014
If getting continuous Urinary Track Infections, how can it be prevented. Also, I have had a serious side effect to one of the medications in the past ...
2 answers • 19 Jun 2015